# SDR WX0A2020022073473

- Difficulty date: February 15, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 42,167 hours, 33,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 814486
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EPSU BATTERY (11WL) FAILED EPSU TEST. / REPLACED EPSU BATTERY"
